2 doctors weighed in:
Do many people experience dry ears (crusty outer infection) and eczema like lesions on arms and legs from accutane?
2 doctors weighed in

Dr. Danica Schulte
Internal Medicine - Allergy & Immunology
In brief: Yes
Skin changes, specifically dryness and cracking can be side effects of accutane.
Talk to your prescribing dermatologist about these complaints to determine a treatment plan. If the skin changes are painful, oozing or red, or you are suspicious there is an infection, seek the advice of your doctor right away.

In brief: Yes
Skin changes, specifically dryness and cracking can be side effects of accutane.
Talk to your prescribing dermatologist about these complaints to determine a treatment plan. If the skin changes are painful, oozing or red, or you are suspicious there is an infection, seek the advice of your doctor right away.
Dr. Danica Schulte
Dr. Danica Schulte
Thank
Dr. Malaika Witter Hewitt
ENT - Head & Neck Surgery
In brief: No
Eczematous otitis externa is very common, particularly among people who experience some type of dermatitis in the scalp.
Autoimmune skin diseases are also more commonly associated with eczematous otitis externa. Accutane is not known to be an associated cause.

In brief: No
Eczematous otitis externa is very common, particularly among people who experience some type of dermatitis in the scalp.
Autoimmune skin diseases are also more commonly associated with eczematous otitis externa. Accutane is not known to be an associated cause.
Dr. Malaika Witter Hewitt
Dr. Malaika Witter Hewitt
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors